Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Itching skin, sore throat, coughing, breathlessness. Taking Rablet and Xaria

I have a allergy of iching skin which gradually multilpies and create problems like sore throat and coughing and breatlessness. I have been taking Rablet 20 and Xaria tablets suggested by a ENT specialist for the last 4 months. But as soon as i stop it goes on multiplying again. Plz suggest a medication so that i can get rid of it. My email ID YYYY@YYYY
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
This is food allergy
it can be caused by anything at any age and any time of life even if you are using the food for many years
Most likely to be milk but can be potato,chana,rice,egg,nuts
Get blood serum tested for milk and other foods i described above
Mean time stop all milk and diary
no use of mustard coconut walnut groundnut and soya
use olive for cooking and application on skin
Take Fexofenadine 120 mg once a day for 3 week till you get answer from the tests
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor